# SDR HEEA082584

- Difficulty date: December 9, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- Aircraft time: 10,454 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 214015300107
- Part serial: A55
- Condition: Damaged
- Location: Main Rotor
- Part time: 9,877 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD ABRASION STRIP HAS SEVERAL HOLES AND A TRIM TAB DEBONDED.
